1 doctor weighed in:

Allergy to NSAIDS and Tylenol (acetaminophen) making stomach upset. Alternative pain relievers needed. Natural or pill form. ?

1 doctor weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: See allergists

You will need to tell us more about what types of reactions you have to NSAIDs.
If the problem is asthma, then a selective Cox-2 inhibitor type of NSAID can usually be tolerated. If it is swelling , then it is more likely specific to a single NSAIDS than all of them. If it is stomach upset, then one can usually counter this with a proton-pump inhibitor. Which symptoms do you have?

In brief: See allergists

You will need to tell us more about what types of reactions you have to NSAIDs.
If the problem is asthma, then a selective Cox-2 inhibitor type of NSAID can usually be tolerated. If it is swelling , then it is more likely specific to a single NSAIDS than all of them. If it is stomach upset, then one can usually counter this with a proton-pump inhibitor. Which symptoms do you have?
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
976K people helped
Continue
111,000 doctors available
Read more answers from doctors